Illinois Journal of Mathematics

Représentation des mesures de probabilité sur le produit de deux espaces Dénombrables, de marges données

Gérard Letac

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 497-507.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256055002

Digital Object Identifier
doi:10.1215/ijm/1256055002

Mathematical Reviews number (MathSciNet)
MR0200957

Zentralblatt MATH identifier
0141.14801

Subjects
Primary: 60.05

Citation

Letac, Gérard. Représentation des mesures de probabilité sur le produit de deux espaces Dénombrables, de marges données. Illinois J. Math. 10 (1966), no. 3, 497--507. doi:10.1215/ijm/1256055002. https://projecteuclid.org/euclid.ijm/1256055002


Export citation